How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

I have a cold and was taking nyquil mucinex and claritin.

Customer Question

I have a cold and was taking nyquil mucinex and claritin. Now when having sex I can't ejaculate. I've stop using all three meds for the past three day and still get the same results. I do fell like I'm under sedative still my body feel drowsy sometimes
Submitted: 10 months ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 10 months ago.

Hello

All of these meds should be out of your system within a day or so.

None is particularly known to cause this symptoms.

I suggest that you call your doctor and get checked.

Prostate disease and other problems can cause this.

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

Related Medical Questions